# SDR CA151014006

- Difficulty date: October 9, 2015
- Submitted: April 22, 2016
- Operation: General aviation
- Make and model: Cndair CL6002B19
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Bracket
- Part number: 16215105
- Condition: Broken
- Location: Nlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

(CAN) GEAR DISAGREE NLG DID NOT RETRACT.  ALSO HAD NOSE DOOR WARNING. FOLLOWED QRH AND GEAR EXTENDED.  THEY DID USE ALTERNATE EXTENSION. FOUND NOSE GEAR EXTEND PROXIMITY SENSOR BRACKET 16215-105 AT FAULT.
